Connect
MJA
MJA

Genotype and adverse drug reactions to warfarin

Keith A Byron and Anthony E Dear
Med J Aust 2007; 187 (1): 61-62.

To the Editor: The recent article by Miller and colleagues regarding adverse drug events (ADEs) in general practice highlights the high frequency and considerable morbidity associated with ADEs in the general community.1 The authors identified recognised side effects, drug sensitivity, and allergy as responsible for most ADEs.

  • Keith A Byron1
  • Anthony E Dear2

  • 1 Molecular Diagnostics, Gribbles Pathology, Melbourne, VIC.
  • 2 Department of Medicine, Monash University, Melbourne, VIC.


Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.